# SDR UIEA2020072201598

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,660 hours, 17,763 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Packs
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HI FLOW INHIBIT STATUS MESSAGE.   PERFORMED FIM 21-51, FT 813, SHUTDOWN LT AND RT PACKS FOR 15 SECONDS, SWITCHED THEM TO ON POSITION, VERIFIED MESSAGE DOES NOT COME BACK, SYSTEM CHECKED GOOD.
